# SDR DL76S001922

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 41,388 hours, 19,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS EXTENSIVELY DENTED AND GOUGED BY A GROUND EQUIPMENT STRIKE BETWEEN FS 1417 & 1439 AND BETWEEN  STRINGERS 36L & 36R.  THE SKIN WAS CUT AT FS 1417 AND AT FS 1439 FROM THE LAP JOINT AT STRINGER 36L TO THE LAP JOINT AT STRINGER 36R.  THE SKIN CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 378668-14, REV A.
